Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A remark concerning the solution of the Dirichlet problem by finite differences


Author: Bernard Epstein
Journal: Math. Comp. 16 (1962), 110-112
MSC: Primary 31.20
MathSciNet review: 0132199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32–74 (German). MR 1512478, http://dx.doi.org/10.1007/BF01448839
  • [2] R. Courant & D. Hilbert, Methoden der mathematischen Physik, v. 2, J. Springer, Berlin, 1937.
  • [3] I. G. Petrowsky, New proof of the existence of a solution of Dirichlet’s problem by the method of finite differences, Uspekhi Matem. Nauk 8 (1941), 161–170 (Russian). MR 0005248 (3,123e)
  • [4] J. D. Tamarkin & W. Feller, Partial Differential Equations, Mimeographed lecture notes, Brown University, Providence, 1941.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 31.20

Retrieve articles in all journals with MSC: 31.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0132199-3
PII: S 0025-5718(1962)0132199-3
Article copyright: © Copyright 1962 American Mathematical Society